MathSciNet Relay Station
MathSciNet bibliographic data
MR2745662 43A25 (43A75)
Emonds, Jan; Führ, Hartmut Strictly positive definite functions on compact abelian groups. Proc. Amer. Math. Soc. 139 (2011), no. 3, 1105–1113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement